MAUDE Adverse Event Report: JMS SINGAPORE PTE LTD SYSLOC MINI AVF 15GX1" BE 30CM W/CLAMP; JMS SYSLOC MINI A.V. FISTULA NEEDLE SET

JMS SINGAPORE PTE LTD SYSLOC MINI AVF 15GX1" BE 30CM W/CLAMP; JMS SYSLOC MINI A.V. FISTULA NEEDLE SET
Model Number 864-1500-33
Medical Device Problem Codes Backflow (1064); Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypovolemia (2243); Loss of consciousness (2418); Blood Loss (2597)
Date of Event 11/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2010016.Jmss (manufacturer) is submitting the report on behalf of jmsna (importer).Our manufacturing process was within control and no abnormality was found on the given product lot.The product lot met all the qa outgoing inspection criteria prior releasing to the market.Based on the results of reserved samples evaluation and dhr analysis, there was no abnormality found on complaint lot.Investigation was carried out based on the reported lot 180608332.Based on the results of dhr analysis and reserve samples evaluation, there was no abnormality found on the reported product lot.We would like to emphasize that our manufacturing process was within control and all our products met the jms qa outgoing inspection criteria prior to market release.As per the information provided by facility and jmsna, no defect or malfunction was observed of the jms sysloc mini avf.Hence, this incident is not related to our manufacturing process.Nonetheless, briefing was conducted on 26 dec 2018 to all related operators and inspectors for their awareness on the reported defect.(b)(4).
 
Event or Problem Description
On (b)(6) 2018, a hemodialysis patient, approximately 45 minutes into a scheduled 3.5 hour hemodialysis treatment, the venous fistula needle was found to be leaking blood around the cannulation site.Staff reported venous needle was partially dislodged.The tape was intact on the wings of the fistula needle and secured to the patient.The patient was unresponsive to verbal commands.Vs: b/p: 79/39, pulse: 104.Blood was partially returned via the venous fistula needle.The venous cannulation site infiltrated and the remaining blood was returned via the arterial fistula needle.Approximately 800 mls normal saline was administered.Ems was called.Upon discharge from the facility via ems, b/p was 101/69, pulse 100, resp 18.The patient was awake and alert upon discharge.He was admitted to the hospital.2 units of packed red blood cells (prbcs) were infused.The patient returned to the facility for hemodialysis on (b)(6) 2018.

Brand Name
SYSLOC MINI AVF 15GX1" BE 30CM W/CLAMP
Common Device Name
JMS SYSLOC MINI A.V. FISTULA NEEDLE SET
Manufacturer (Section D)
JMS SINGAPORE PTE LTD
jms singapore pte ltd
singapore, 56962 0
SN  569620
MDR Report Key8243170
Report Number3002807350-2018-00011
Device Sequence Number2389198
Product Code FIE
UDI-Device Identifier08888483005567
UDI-Public08888483005567
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K142564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2018
Report Date (Section F) 12/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2023
Device Model Number864-1500-33
Device Lot Number180608332
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/24/2018
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2018
Initial Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient Weight66